VOL. 18 · NO. 3 | Summer 1988
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 18 (3), (Summer 1988)
No abstract available
Articles
I.M. Isaacs
Rocky Mountain J. Math. 18 (3), 505-518, (Summer 1988) DOI: 10.1216/RMJ-1988-18-3-505
No abstract available
M. Schechter
Rocky Mountain J. Math. 18 (3), 519-534, (Summer 1988) DOI: 10.1216/RMJ-1988-18-3-519
No abstract available
G. Sampson
Rocky Mountain J. Math. 18 (3), 535-564, (Summer 1988) DOI: 10.1216/RMJ-1988-18-3-535
No abstract available
O.N. Capri, C.E. Gutierrez
Rocky Mountain J. Math. 18 (3), 565-570, (Summer 1988) DOI: 10.1216/RMJ-1988-18-3-565
No abstract available
C. Hamaker
Rocky Mountain J. Math. 18 (3), 571-584, (Summer 1988) DOI: 10.1216/RMJ-1988-18-3-571
No abstract available
F. Fuentes, F.L. Hernandez
Rocky Mountain J. Math. 18 (3), 585-600, (Summer 1988) DOI: 10.1216/RMJ-1988-18-3-585
KEYWORDS: 46E30, 46A45
No abstract available
AT. Ikawa, H. Nakagawa
Rocky Mountain J. Math. 18 (3), 601-616, (Summer 1988) DOI: 10.1216/RMJ-1988-18-3-601
KEYWORDS: 53C40, 53C50, 53C55, Indefinite Kaehler manifold, Segre imbedding
No abstract available
G.D. Richardson
Rocky Mountain J. Math. 18 (3), 617-634, (Summer 1988) DOI: 10.1216/RMJ-1988-18-3-617
KEYWORDS: completion, compactification, 54A05, 54A20, 54D35, 60A05, rrobabihstic metric space, Cauchy space, Cauchyquotient map, simple space
No abstract available
J. Hatzenbuhler, D.A. Mattson
Rocky Mountain J. Math. 18 (3), 635-644, (Summer 1988) DOI: 10.1216/RMJ-1988-18-3-635
KEYWORDS: 54D40, 54D35, Non-scattered remainders, maximal zero-dimensional compactifications, almost rimcompact spaces
No abstract available
A. L. Horwitz, L.A. Rubel
Rocky Mountain J. Math. 18 (3), 645-654, (Summer 1988) DOI: 10.1216/RMJ-1988-18-3-645
KEYWORDS: 41A05
No abstract available
D.A. Weinberg
Rocky Mountain J. Math. 18 (3), 655-664, (Summer 1988) DOI: 10.1216/RMJ-1988-18-3-655
KEYWORDS: 14H05, 51N10, 51N25, 51N35, 14N99, 10C10, 15A72, 14B05, 14E15, 32C40, 58C27
No abstract available
D.A. Weinberg
Rocky Mountain J. Math. 18 (3), 665-680, (Summer 1988) DOI: 10.1216/RMJ-1988-18-3-665
KEYWORDS: 14H05, 51N10, 51N25, 51N35, 14N99, 10C10, 15A72, 14B05, 14E15, 32C40, 58C27
No abstract available
P. Milnes, A.L.T. Patterson
Rocky Mountain J. Math. 18 (3), 681-694, (Summer 1988) DOI: 10.1216/RMJ-1988-18-3-681
KEYWORDS: locally compact group, weak or strong operator ergodic sequence, Fourier-Stieltjes algebra, invariant mean
No abstract available
J.B. Conway, W. Szymanski
Rocky Mountain J. Math. 18 (3), 695-706, (Summer 1988) DOI: 10.1216/RMJ-1988-18-3-695
No abstract available
J.E. Brown, J.B. Walker
Rocky Mountain J. Math. 18 (3), 707-718, (Summer 1988) DOI: 10.1216/RMJ-1988-18-3-707
No abstract available
Back to Top